• question-icon

    Suggest treatment for painful rasied bumps and ingrown hair on the face

default
Posted on Thu, 29 Jun 2017 in Skin Hair and Nails
Question: I have tiny white bugs on the tips of my hair on arms and on the follicle side what looks like a black bulb, somewhat lime an antenna. The hair in my face is getting ingrown really bad and has raised bumps that are really painful. My skin everywhere has small slivers of a reddish black triangle to a XXXXXXX type of shape and when removed with tweezers usually in sets of 3 and the skin raises around each shape. I was told scabies by doctor bit there was no texting done so I assume it was an educated guess. I think it is bird mites. Lice shampoo helps some and Epson salt burns bit makes the hair in face come thru skin so it can be removed, usually a lot longer than facial hair.
doctor
Answered by Dr. Ornela Ademovi 1 hour later
Brief Answer:
A picture would help

Detailed Answer:
Hello dear,

I can understand your concern. However, in order to get any specific guidance on this regarding, I'd request you to upload a picture or have it reviewed directly by a doctor.

It may be scabies, a worm skin infestation, a fungal or a bacterial infection. It might also be a skin manifestation of an internal problem. In any case, based on your description alone, it's quite uncertain to come to a certain conclusion, so kindly upload/attach a few clear snap-shots of it for my review.

You can simply upload/attach a picture or two to the reports section of this web page, I'd be glad to have a look and give you an opinion.

Awaiting..

Wishing you all the best.



Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Ornela Ademovi 2 hours later
I should probably mention I live in west XXXXXXX work in the old field. This all started around the time I was in the sand hills, and we're cutting down XXXXXXX trees in the thorn stabbed into my face. That's where that big hole came from an everything formed around it. There are pictures of my face and my wife's head. We've also lost weight and don't know how much more we could take of this. We have fumigated the house for almost everything we think of the yard, the garage and nothing has seemed to work. The best we found is essental, it'll pull this stuff out towards not hard to pull out of your face.
doctor
Answered by Dr. Ornela Ademovi 10 hours later
Brief Answer:
Skin abscesses and/or folliculitis

Detailed Answer:
Hello,

It is definitely not scabies, but rather, the rash looks very much like skin abscesses and folliculitis (i.e. infection of the hair follicles in the skin). This is usually caused by staphilococus or streptococus. You need an antibiotic ointment for this condition to go away and as soon as possible. If there is any itching get an an over the counter steroid cream in order to prevent a superimposed infection which would complicate the existing problem. I strongly recommend you see a doctor, because this condition may deteriorate.

I hope this helps. If you have further questions I'd be happy to help.

Wishing you all the best.


Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Ornela Ademovi

General & Family Physician

Practicing since :2004

Answered : 738 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Skin rash

doctor1 MD

my two year old daughter has had cold/virus/fever for about 72 hours. on the fourth day, when the fever had long subsided and almost 48 hours after...

doctor1 MD

I am a female adult. I had a fever for a few days temperature 101. Fever has gone but I developed an itchy rash which has started on my hands and...

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...my 9 monthe old boy has had blister like spots in his nappy area for...

doctor1 MD

I had a full knee replacment on Oct. 26th. About three weeks ago (?), I developed a really itchy rash on my surgery leg, just above the ankle....

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

Get personalised answers from verified doctor in minutes across 80+ specialties

122 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ornela Ademovi
  • Q - What causes weight gain while on Ontrintellix?

  • Q - Suggest treatment for loss of vision and vomiting

  • Q - Suggest treatment for metastatic melanoma

  • Q - What causes joint pain while on Requip?

  • Q - What causes redness and painful swelling in the eyes?

  • Q - What does my ultrasound scan report indicate?

  • Q - Suggest treatment for painful rash on the waist

  • Q - Does long term use of steroids affect a person's immune system?

  • Q - Suggest treatment for leg cramps and shortness of breath

  • Q - What do my creatine levels in blood indicate?

backtotop2